# SDR SIMA20140812009

- Difficulty date: August 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,665 hours, 29,514 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Frame
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH 123BL FRAME IS CRACKED UNDER THE RETAINER RING EYELET.  PERFORMED REPAIR TO COCKPIT UNDERFLOOR ACCESS HATCH IAW ERS EM-5200-199.
